# SDR CAL960505

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10242
- Make and model: Boeing 7372C0
- Aircraft serial: 20071
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Skin
- Condition: Corroded
- Location: Bs 540
- Part time: 70,390 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - CORROSION FOUND AT BS 540 BETWEEN 27L AND 26L.  REMOVED DAMAGE FROM WEB.  FABRICATED FILLER, DOUBLER AND SHIMS.  ALODINED AND PRIMED FILLER DOUBLER AND SHIMS.  INSTALLED FILLER, DOUBLER AND SHIMS IAW SRM 51-10-02 AND EC/RA 5710-01723.  (X)
